Concerning ultraparacompact spaces.



Downloads per month over past year

Lupianez, Francisco Gallego (1993) Concerning ultraparacompact spaces. Questions and answers in general topology , 11 (2). pp. 145-152. ISSN 0918-4732

Official URL:


In this interesting paper a new class of ultraparacompact spaces, the class of so-called (P*) spaces, is introduced and investigated. A zero-dimensional Hausdorff space is called a (P*) space if for every open cover and for every clopen base such that every finite union of elements of the base can be partitioned into elements of the base, there exists a discrete refinement consisting of members of the base. For example, a zero-dimensional dense subspace of Rn is a (P*) space.
The authors provide a characterization of the (P*) property and show that every ultraparacompact
C-scattered space satisfies property (P*). At the end of the paper some open questions are raised.

Item Type:Article
Uncontrolled Keywords:Zero-dimensional space; Ultraparacompact spaces; (P*) space; (P*) property
Subjects:Sciences > Mathematics > Topology
ID Code:16204
Deposited On:10 Sep 2012 11:41
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page